# SDR IPXA2173988

- Difficulty date: June 10, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 8,516 hours, 5,011 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SV, MAIN DECK CARGO FLOOR PANEL 232TG CRACKED AND DELAMINATED.  REPAIRED FLOOR PANEL IAW EO A300-5320-42721-B, PARA 6A.
